# SDR AALA201801109026

- Difficulty date: January 8, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 45,907 hours, 29,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472196200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND ON THE FLOORBEAM AT FR 68, BL0 Y160. REMOVED AND REPLACED FLOORBEAM PER SRM 15-42-11 AND DWG 5347280.
